Change search
ReferencesLink to record
Permanent link

Direct link
Subextension of plurisubharmonic functions with weak singularities
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2005 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, Vol. 250, no 1, 7-22 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Berlin: Springer , 2005. Vol. 250, no 1, 7-22 p.
URN: urn:nbn:se:umu:diva-8078OAI: diva2:147749
Available from: 2008-01-14 Created: 2008-01-14Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Cegrell, Urban
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 34 hits
ReferencesLink to record
Permanent link

Direct link